PC16 Pill: Uses, Dosage, Side Effects, Overview

PC16 Pill: Uses, Dosage, Side Effects, Overview

The green, capsule-shaped pill with the imprint PC16 is Ibuprofen 200 mg, made by PuraCap Pharmaceutical LLC.

It is an NSAID, a type of medicine that helps with pain relief, reduces fever, and, at higher doses, reduces inflammation.

Uses of PC16 Pill

The PC16 pill is used to treat various conditions, such as fever, inflammation, headache, menstrual pain, the common cold, toothache, back pain, arthritis, and sprains. The World Health Organization (WHO) considers ibuprofen essential for basic healthcare needs and includes it on its list of essential medicines.

How can you use PC16 pill?

Before taking the PC16 pill, make sure to read all the instructions on the product package. If your doctor has prescribed this medication, also read the Medication Guide provided by your pharmacist each time you refill. If you have any questions, don’t hesitate to ask your doctor or pharmacist.

Take this medication by mouth every 4 to 6 hours with a full glass of water (8 ounces/240 milliliters), unless your doctor tells you otherwise. After taking the pill, don’t lie down for at least 10 minutes. If it causes stomach upset, you can take it with food, milk, or an antacid.

The dose will depend on your medical condition and how you respond to the treatment. To reduce the risk of side effects, take the lowest effective dose for the shortest possible time. Follow your doctor’s or the package label’s instructions, and don’t increase the dose or take it more often than directed. For ongoing conditions like arthritis, keep taking it as prescribed.

For some conditions, like arthritis, it might take up to two weeks of regular use to get the full benefit. If you’re taking it as needed for pain relief, use it at the first signs of pain. Waiting until the pain worsens might reduce its effectiveness.

If your condition doesn’t improve or gets worse, or if you suspect a serious medical issue, seek medical help immediately. If you’re using the nonprescription product for fever or pain in yourself or a child, consult a doctor if the fever lasts more than 3 days or the pain lasts more than 10 days.

PC16 Pill side effects

The PC16 pill may have some side effects. If you experience any of these symptoms and they are severe or don’t go away, let your doctor know:

  • Dizziness
  • Nervousness
  • Ringing in the ears
  • Constipation
  • Diarrhea
  • Gas or bloating

Some side effects could be serious. If you have any of these symptoms, call your doctor right away. Don’t take any more ibuprofen until you talk to your doctor.

  • Rash
  • Fever
  • Blisters
  • Yellowing of the skin or eyes
  • Flu-like symptoms
  • Pale skin
  • Fast heartbeat
  • Cloudy, discolored, or bloody urine
  • Back pain
  • Difficult or painful urination
  • Itching
  • Hives
  • Swelling of the eyes, face, throat, arms, or hands
  • Unexplained weight gain
  • Shortness of breath or difficulty breathing
  • Swelling in the abdomen, feet, ankles, or lower legs
  • Difficulty breathing or swallowing
  • Hoarseness
  • Excessive tiredness
  • Pain in the upper right part of the stomach
  • Nausea
  • Loss of appetite
  • Blurred vision, changes in color vision, or other vision problems
  • Red or painful eyes
  • Stiff neck
  • Headache
  • Confusion
  • Aggression

Ibuprofen may also cause other side effects. Call your doctor if you experience any unusual problems while taking this medication.

If you have a serious side effect, you or your doctor can report it to the Food and Drug Administration’s (FDA) MedWatch Adverse Event Reporting program online (http://www.fda.gov/Safety/MedWatch) or by phone (1-800-332-1088).

PC16 Pill interaction with other medication

Drug interactions can affect how your medications work and increase the risk of serious side effects. This article may not list all possible interactions. It’s important to keep a list of all the products you use, including prescription, non-prescription drugs, and herbal products, and share it with your doctor and pharmacist. Before making any changes to your medicines, always consult your doctor for approval.

Some products that may interact with PC16 pill include: aliskiren, ACE inhibitors (such as captopril, lisinopril), angiotensin II receptor blockers (such as losartan, valsartan), cidofovir, corticosteroids (such as prednisone), lithium, and diuretics (also known as “water pills” like furosemide).

Taking this medication with other drugs that can cause bleeding may increase the risk of bleeding. These drugs include anti-platelet drugs like clopidogrel and “blood thinners” such as dabigatran, enoxaparin, and warfarin.

Be cautious with other medications as many of them contain pain relievers/fever reducers similar to ibuprofen (like aspirin, NSAIDs such as celecoxib, ketorolac, or naproxen). Taking them together might increase your risk of side effects. If your doctor has prescribed low-dose aspirin for heart attack or stroke prevention, continue taking it as directed, unless your doctor advises otherwise. Using ibuprofen daily may reduce aspirin’s ability to prevent heart attack or stroke.

Discuss with your doctor about using a different medication, such as acetaminophen, for pain/fever. If you need to take ibuprofen, talk to your doctor about taking immediate-release aspirin (not enteric-coated/EC) while using ibuprofen. Take ibuprofen at least 8 hours before or 2 hours after your aspirin dose. Do not change your daily dose of aspirin or how you take aspirin/other medications without your doctor’s approval.

Comments

No comments yet. Why don’t you start the discussion?

Leave a Reply

Your email address will not be published. Required fields are marked *